Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 2, NWS Pittsburgh, PA

April 9, 20155 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 9, 2015, 4:11 PM EDT for 5 counties in Ohio. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 4:11 PM EDT (20:11 UTC)
Expired
Apr 9, 2015, 5:00 PM EDT
In force
49 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coshocton County, OH, Guernsey County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 155 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 4:15 PM EDTHAIL 0.883 Ene New Concord, OH
Apr 9, 4:45 PM EDTHAIL 1Cambridge, OH
Apr 9, 4:55 PM EDTTSTM WND DMG1 S Lore City, OHTREES DOWN
Apr 9, 4:55 PM EDTTSTM WND DMG1 S Lore City, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 2:26 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WUUS51 KPBZ 092011
SVRPBZ
OHC031-059-119-121-157-092100-
/O.NEW.KPBZ.SV.W.0002.150409T2011Z-150409T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
411 PM EDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN NOBLE COUNTY IN EAST CENTRAL OHIO...
  MUSKINGUM COUNTY IN EAST CENTRAL OHIO...
  COSHOCTON COUNTY IN EAST CENTRAL OHIO...
  GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 500 PM EDT

* AT 410 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM NEAR COOPERDALE TO NEAR NEW LEXINGTON TO NEAR 
  MCARTHUR...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ZANESVILLE...COSHOCTON...CAMBRIDGE...NEWCOMERSTOWN...NEW CONCORD...
  BYESVILLE...WEST LAFAYETTE...CALDWELL...DUDLEY...BALTIC...PHILO...
  WARSAW...SENECAVILLE...CUMBERLAND...CONESVILLE...OLD WASHINGTON...
  BELLE VALLEY...STONE CREEK...SARAHSVILLE AND PLAINFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3997 8219 4045 8218 4044 8168 4048 8166
      4049 8148 3974 8138 3959 8155 3959 8159
      3966 8159 3967 8164 3975 8164 3977 8208
      3982 8208 3982 8217 3991 8216 3991 8223
      3994 8223
TIME...MOT...LOC 2010Z 264DEG 43KT 4018 8213 3973 8211 3931 8247 

HAIL...<.75IN
WIND...60MPH
 
$$

34
2 follow-up statements
393 
WWUS51 KPBZ 092028
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT THU APR 9 2015

OHC031-059-119-121-157-092100-
/O.CON.KPBZ.SV.W.0002.000000T0000Z-150409T2100Z/
NOBLE OH-MUSKINGUM OH-COSHOCTON OH-GUERNSEY OH-TUSCARAWAS OH-
428 PM EDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WESTERN NOBLE...MUSKINGUM...COSHOCTON...GUERNSEY AND SOUTHWESTERN
TUSCARAWAS COUNTIES...

AT 426 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CONESVILLE TO NEAR RURALDALE TO 6 MILES EAST OF LAKE
HOPE STATE PARK...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ZANESVILLE...COSHOCTON...CAMBRIDGE...NEWCOMERSTOWN...NEW CONCORD...
BYESVILLE...WEST LAFAYETTE...CALDWELL...DUDLEY...BALTIC...PHILO...
WARSAW...SENECAVILLE...CUMBERLAND...CONESVILLE...OLD WASHINGTON...
BELLE VALLEY...STONE CREEK...SARAHSVILLE AND PLAINFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3997 8219 4045 8218 4044 8168 4048 8166
      4049 8148 3974 8138 3959 8155 3959 8159
      3966 8159 3967 8164 3975 8164 3977 8208
      3982 8208 3982 8217 3991 8216 3991 8223
      3994 8223
TIME...MOT...LOC 2026Z 264DEG 43KT 4020 8190 3975 8188 3933 8224 

HAIL...<.75IN
WIND...60MPH
 
$$
34
779 
WWUS51 KPBZ 092045
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
445 PM EDT THU APR 9 2015

OHC031-059-119-121-157-092100-
/O.CON.KPBZ.SV.W.0002.000000T0000Z-150409T2100Z/
NOBLE OH-MUSKINGUM OH-COSHOCTON OH-GUERNSEY OH-TUSCARAWAS OH-
445 PM EDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WESTERN NOBLE...EASTERN MUSKINGUM...EASTERN COSHOCTON...GUERNSEY
AND SOUTHWESTERN TUSCARAWAS COUNTIES...

AT 445 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WALNUT CREEK TO NEAR SALT FORK STATE PARK TO NEAR
MCCONNELSVILLE...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COSHOCTON...CAMBRIDGE...NEWCOMERSTOWN...NEW CONCORD...BYESVILLE...
WEST LAFAYETTE...CALDWELL...DUDLEY...BALTIC...PHILO...SENECAVILLE...
CUMBERLAND...CONESVILLE...OLD WASHINGTON...BELLE VALLEY...STONE
CREEK...SARAHSVILLE...PLAINFIELD...ADAMSVILLE AND NORWICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4044 8190 4044 8168 4048 8166 4049 8148
      3974 8138 3959 8155 3959 8159 3966 8159
      3967 8164 3975 8164 3977 8193
TIME...MOT...LOC 2045Z 267DEG 47KT 4053 8177 4009 8153 3963 8180 

HAIL...<.75IN
WIND...60MPH
 
$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 1:40 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 9, 1:40 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
140 PM EDT THU APR 9 2015

.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT PASSES BY EARLY FRIDAY. HIGH PRESSURE WILL KEEP CONDITIONS
DRY THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
AFTERNOON UPDATE...ADJUSTED POPS BASED ON LATEST RADAR TRENDS.
PREVIOUS DISCUSSION FOLLOWS...

PER LATEST ANALYSIS...SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE
TO MOVE EASTWARD ALONG THE WARM FRONT. A SHORTWAVE IS EXPECTED TO
APPROACH EARLY THIS AFTERNOON AND HELP SUPPORT THUNDERSTORMS ALONG
THE BOUNDARY. HAVE ADJUSTED TIMING OF POPS BASED ON LATEST HRRR
MODEL GUIDANCE.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS DOES EXIST IN EASTERN OHIO
BUT CONDITIONS SEEM MARGINAL GIVEN INSTABILITY VALUES. IF STRONG
TO SEVERE THUNDERSTORMS DO DEVELOP...DAMAGING WIND GUSTS WOULD BE
THE MAIN THREAT.

ACROSS THE WEST AND SOUTH...RECENT RAINFALL HAS KEPT THE GROUND
WELL SATURATED AND ANY FURTHER SUFFICIENT RAINFALL COULD POSE A
FLASH FLOOD. HENCE...THE FLASH FLOOD WATCH CONTINUES THROUGH
FRIDAY.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A LULL IN PRECIPITATION CAN BE EXPECTED EARLY TONIGHT BEFORE THE
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL PUSH EAST
FRIDAY MORNING...DECREASING SHOWER/STORM CHANCES IN ITS WAKE.
EXPECT CONDITIONS TO IMPROVE FROM THE WEST FRIDAY AFTERNOON AS
COOLER AND DRIER AIR FILTERS INTO THE AREA.

HIGH PRESSURE WILL DOMINATE THE REGION THROUGH THE WEEKEND BUT NOTICEABLY
COOLER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY WHICH WILL
CAUSE BELOW NORMAL TEMPERATURES. TEMPERATURES ON SUNDAY WILL
SETTLE TO NORMAL VALUES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES WARM ON SUNDAY WITH MORE NORMAL READINGS EXPECTED
THROUGH THE REMAINDER OF THE LONG TERM. NEXT SYSTEM WILL BRING THE
RISK FOR SHOWERS AND STORMS EARLY NEXT WEEK.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
ANOTHER ROUND OF PRECIP IS EXPECTED THIS AFTERNOON AND INTO THE
NIGHT AS A COLD FRONT APPROACHES THE REGION. PERIODIC
RESTRICTIONS...INCLUDING IFR IN RA...WILL CONTINUE UNTIL FRONTAL
PASSAGE ON FRIDAY MORNING.

.OUTLOOK.../FRIDAY NIGHT THROUGH SUNDAY/...
BUILDING HIGH PRESSURE WILL IMPROVE CONDITIONS FOR THE WEEKEND.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ039-048-049-
     057>059-068-069.
PA...NONE.
WV...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WVZ004-012-021-
     022.

&&
Hazardous weather outlook, Apr 9, 4:36 AM EDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 AM EDT THU APR 9 2015

MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001-002-023-041-
100845-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-
BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-PRESTON-
TUCKER-
436 AM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039-048-049-057>059-068-069-WVZ004-012-100845-
TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-MARSHALL-WETZEL-
436 AM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN
THREAT WILL BE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ040-041-050-WVZ003-100845-
CARROLL-COLUMBIANA-JEFFERSON OH-OHIO-
436 AM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN
THREAT WILL BE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ021-022-100845-
MARION-MONONGALIA-
436 AM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Apr 9, 3:41 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
341 PM EDT THU APR 9 2015

OHZ058-059-068-092030-
GUERNSEY-NOBLE-BELMONT-
341 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NOBLE...CENTRAL GUERNSEY
AND WEST CENTRAL BELMONT COUNTIES...

AT 340 PM EDT...A STRONG THUNDERSTORM WAS NEAR BELLE VALLEY...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BARNESVILLE...BYESVILLE...CALDWELL...QUAKER CITY...SENECAVILLE...
CUMBERLAND...OLD WASHINGTON...BELLE VALLEY...SARAHSVILLE...WOLF RUN
STATE PARK...SENECA LAKE PARK...ANTRIM...PLEASANT CITY...LORE CITY...
SALESVILLE...FAIRVIEW AND BATESVILLE.

LAT...LON 3983 8169 4015 8137 4002 8116 3966 8158
      3966 8162 3968 8165 3975 8164 3976 8170
TIME...MOT...LOC 1940Z 216DEG 38KT 3977 8163

07
Special weather statement, Apr 9, 3:47 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
347 PM EDT THU APR 9 2015

OHZ048-057-092015-
MUSKINGUM-COSHOCTON-
347 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MUSKINGUM AND
SOUTHWESTERN COSHOCTON COUNTIES...

AT 346 PM EDT...A STRONG THUNDERSTORM WAS NEAR DILLON STATE PARK...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ZANESVILLE...COSHOCTON...CONESVILLE...ADAMSVILLE...COOPERDALE...
OTSEGO...FERNCLIFF...DILLON STATE PARK...DRAKE...DRESDEN...
FRAZEYSBURG AND GRATIOT.

LAT...LON 3995 8223 3995 8220 4015 8219 4036 8193
      4015 8170 4007 8188 3992 8223
TIME...MOT...LOC 1946Z 229DEG 37KT 4000 8220

34

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:48 PM EDTSpecial Weather StatementPBZNoble42 min
Apr 9, 4:08 AM EDTFlash Flood WatchPBZBelmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more32 hr
Apr 9, 4:30 AM EDTSpecial Weather StatementPBZMuskingum30 min
Apr 9, 6:08 AM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Apr 9, 6:26 AM EDTRiver Flood WarningPBZCoshocton6 days
Apr 9, 10:31 AM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Apr 9, 3:34 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum56 min
Apr 9, 3:41 PM EDTSpecial Weather StatementPBZNoble49 min
Apr 9, 3:47 PM EDTSpecial Weather StatementPBZCoshocton28 min
Apr 9, 4:42 PM EDTFlash Flood WarningPBZGuernsey, Muskingum3 hr
Apr 9, 4:48 PM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Coshocton, Guernsey, Harrison, Jefferson and 3 more42 min
Apr 9, 4:49 PM EDTFlash Flood WarningPBZCarroll, Guernsey, Harrison, Tuscarawas4 hr
Apr 9, 5:05 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson25 min
Apr 9, 5:29 PM EDTSevere Thunderstorm WarningPBZBelmont, Jefferson31 min
Apr 9, 5:38 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.